MAUDE Adverse Event Report: Thoratec Corporation THORATEC® HEARTMATE®, LVAS IMPLANT KIT (WITH SEALED GRAFTS); Ventricular (Assist) Bypass

Thoratec Corporation THORATEC® HEARTMATE®, LVAS IMPLANT KIT (WITH SEALED GRAFTS); Ventricular (Assist) Bypass
Model Number 106015
Medical Device Problem Codes Mechanical Problem (1384); Decreased Pump Speed (1500); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the ventricular assist device (vad) coordinator saw one power spike and 2 low flows on left ventricular assist device (lvad) interrogation.The site was also inquiring if the patient would benefit from a clamshell repair.Log file review was requested which captured low flow alarms on (b)(6) 2026.The log file also captured transient power and flow elevations on (b)(6)2026.No other unusual events were noted.A slight tear to the driveline was also noted.The driveline appeared well covered with rescue tape and a clamshell repair would be scheduled in around a week.The patient was seen in clinic on (b)(6) 2026 with high flow and power beginning (b)(6) 2026.No alarms were reported, however occasional low voltage advisory alarms were noted.A low-speed advisory was captured on (b)(6) 2026 while on mobile power unit (mpu) power.Speed was noted at 8120 rpm with a low-speed limit of 8400 rpm.A upward shift in pump power (b)(6)2026 at 11:36 with powers noted in the 6-7w range, the patient¿s baseline was around 4w.The patient's lab values were pending, and the patient had symptoms of dizziness with position changes.The patient had a hospitalization the week of (b)(6) 2026 for external outflow graft obstruction (eogo) identified with ct with contrast which caused the low flow events.Intervention for the eogo was performed, they patient was awaiting outflow graft stenting.The patient was not on any anticoagulants as of 2017 status post intracranial hemorrhage.The patient remained admitted for further evaluation.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted when the manufacturer¿s investigation is completed.

Brand Name
THORATEC® HEARTMATE®, LVAS IMPLANT KIT (WITH SEALED GRAFTS)
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50131426
Report Number2916596-2026-2918711
Device Sequence Number13390302
Product Code DSQ
UDI-Device Identifier00813024011224
UDI-Public(01)00813024011224(17)200831
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2020
Device Model Number106015
Device Catalogue Number106015
Device Lot Number6147254
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/04/2026
09/01/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/26/2026
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA-Q124-HF-1
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight138 LB